Gordon Slade
Gordon Slade
Professor of Mathematics, University of British Columbia
Verified email at math.ubc.ca - Homepage
Title
Cited by
Cited by
Year
The self-avoiding walk
N Madras, G Slade
Springer Science & Business Media, 2013
10942013
Mean-field critical behaviour for percolation in high dimensions
T Hara, G Slade
Communications in Mathematical Physics 128 (2), 333-391, 1990
2771990
Self-avoiding walk in five or more dimensions I. The critical behaviour
T Hara, G Slade
Communications in Mathematical Physics 147 (1), 101-136, 1992
1931992
The lace expansion for self-avoiding walk in five or more dimensions
T Hara, G Slade
Reviews in Mathematical Physics 4 (02), 235-327, 1992
1361992
The Lace Expansion and Its Applications: Ecole D'Eté de Probabilités de Saint-Flour XXXIV-2004
G Slade
Springer, 2006
121*2006
Random subgraphs of finite graphs: I. The scaling window under the triangle condition
C Borgs, JT Chayes, R Van Der Hofstad, G Slade, J Spencer
Random Structures & Algorithms 27 (2), 137-184, 2005
982005
Critical two-point functions and the lace expansion for spread-out high-dimensional percolation and related models
T Hara, R Van Der Hofstad, G Slade
The Annals of Probability 31 (1), 349-408, 2003
982003
Mean-field behaviour and the lace expansion
T Hara, G Slade
Probability and phase transition, 87-122, 1994
921994
Lectures on self-avoiding walks
R Bauerschmidt, H Duminil-Copin, J Goodman, G Slade
Probability and Statistical Physics in Two and More Dimensions (D. Ellwood …, 2012
892012
Self-avoiding walk enumeration via the lace expansion
N Clisby, R Liang, G Slade
Journal of Physics A: Mathematical and Theoretical 40 (36), 10973, 2007
892007
The scaling limit of lattice trees in high dimensions
E Derbez, G Slade
Communications in mathematical physics 193 (1), 69-104, 1998
891998
Random subgraphs of finite graphs. II. The lace expansion and the triangle condition
C Borgs, JT Chayes, R Van Der Hofstad, G Slade, J Spencer
The Annals of Probability 33 (5), 1886-1944, 2005
842005
The scaling limit of the incipient infinite cluster in high-dimensional percolation. II. Integrated super-Brownian excursion
T Hara, G Slade
Journal of Mathematical Physics 41 (3), 1244-1293, 2000
812000
Convergence of critical oriented percolation to super-brownian motion above dimensions
R Van der Hofstad, G Slade
Annales de l'IHP Probabilités et statistiques 39 (3), 413-485, 2003
762003
On the upper critical dimension of lattice trees and lattice animals
T Hara, G Slade
Journal of statistical physics 59 (5-6), 1469-1510, 1990
731990
The diffusion of self-avoiding random walk in high dimensions
G Slade
Communications in mathematical physics 110 (4), 661-683, 1987
721987
Random Subgraphs Of Finite Graphs: III. The Phase Transition For The n-Cube
C Borgs, JT Chayes, R Van der Hofstad, G Slade, J Spencer
Combinatorica 26 (4), 395-410, 2006
712006
Random walk on the incipient infinite cluster for oriented percolation in high dimensions
MT Barlow, AA Járai, T Kumagai, G Slade
Communications in mathematical physics 278 (2), 385-431, 2008
702008
A generalised inductive approach to the lace expansion
R van der Hofstad, G Slade
Probability theory and related fields 122 (3), 389-430, 2002
662002
The diffusive phase of a model of self-interacting walks
DC Brydges, G Slade
Probability theory and related fields 103 (3), 285-315, 1995
581995
The system can't perform the operation now. Try again later.
Articles 1–20